MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.0MM CROSS-CUT FISSURE CARBIDE BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.0MM CROSS-CUT FISSURE CARBIDE BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 0277010210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that upon dispensing on the sterile field, that the tip of the bur is missing.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
1.0MM CROSS-CUT FISSURE CARBIDE BUR
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15821456
Report Number3015967359-2022-02310
Device Sequence Number14991337
Product Code GFF
UDI-Device Identifier04546540050489
UDI-Public04546540050489
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0277010210
Device Catalogue Number0277010210
Device Lot Number22209017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown